# SDR EAHR200500002

- Difficulty date: September 30, 2005
- Submitted: September 30, 2005
- Operation: General aviation
- Aircraft: N8095
- Make and model: Enstrm F28F
- Aircraft serial: 754
- Aircraft time: 4,039 hours
- Engine: Lyc HIO360F1AD
- Engine time: 6,798 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Adapter
- Part number: 037360115
- Condition: Broken
- Location: Turbocharger
- Part time: 4,039 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELD BROKEN AT TURBO-CHARGER FLANGE.
